# SDR QXEA2010041500267

- Difficulty date: April 14, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK FOUND CORROSION ON FWD JACK FITTING BETWEEN FS 265-FS280 AND STRINGER 26L AND 26R.  BLENDED CORROSION IAW SRM 51-21-06-001-001-A01.  BLENDED CORROSION BETWEEN FS265-FS280 ON FWD JACK FITTING IAW SRM 51-21-06-001-001-A01.  BLENDED CORRODION BETWEEN FS 265-FS280 ON FWD TRACK FITTING IAW SRM 51-21-06-001-001-A01.  PERFORMED ECI.  NO CRACKS NOTED AT THIS TIME IAW NDTM 51-20-006.  ALL BLENDING DONE W/IN LIMITS IAW SRM 53-00-00-101-001-A01.  TREATED , PRIMED, AND TOP-COATED IAW SRM 51-21-11-001-001-A01.  MAXIMUM MATERIAL REMOVED .004 6" LONG .65 WIDE ON FLANGE OF JACK-FITTING SUPPORT.  NO ALLOWABLE LIMITS IAW SRM. SENT DAMAGE REPORT TO MFG.  COMPLETED WORK IAW REO 670-53-11-498.  ALL WORKS ABOVE IS IN CONFORMITY WITH REO 670-53-11-498.
